MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur Geburtshilfe und Perinatologie · 1983

[Neonatal mepivacaine poisoning following episiotomy].

Amato M, Carasso A, Ruckstuhl C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Two cases of mepivacaine-intoxication in newborn infants following local anesthesia for maternal episiotomy are presented. The accidental direct injection of local anesthetics into the fetal scalp produce acute drug poisoning in the newborn. Seizures, bradycardia, apnea, hypotonia, loss of pupillary light reflexes are the major manifestations among babies severely poisoned. The early diagnosis and therapy of this syndrome permit a more favorable prognosis without risks of perinatal death or neurologic sequelae.

Для цитирования: Amato M, Carasso A, Ruckstuhl C. [Neonatal mepivacaine poisoning following episiotomy].. Zeitschrift fur Geburtshilfe und Perinatologie. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.